# SDR AWXA0001682

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BLKHD CRACK AT WL 187-230 CENTER OF RADIUS.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW SIDE CHORD IAW B737-300 SRM 51-10-02 PG 15 & 51-40-02 PG 1, 10.
